# SDR FDEA201610293751

- Difficulty date: October 29, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 83,611 hours, 29,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0222527
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AREA LEFT SIDE BETWEEN STATION 1401-1421 STRINGER 19L LONGERON HAS CORROSION.  LONGERON FOUND OUT OF LIMITS IAW SRM VOL I 53-00-01 FIG 1B.  REMOVED AND REPLACED LONGERON IAW SRM VOL II 51-33-01 AND 51-31-01 AND DRAWING AEA0222.  LONGERON FABRICATED ON T16/1236697 IAW DRAWING AEA0222.  REPLACED LONGERON 19L AT STA 1401-1421.  MAJOR REPAIR.
